# SDR CALA0300424

- Difficulty date: July 20, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 52,777 hours, 23,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED UNDER LAV-A AT STA 294.5, LBL 24.67.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-10-51 AND ECRA 5311-01159.
